# SDR SWAA2012091807726

- Difficulty date: September 6, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 87,893 hours, 53,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6546566
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED AT STA 986.5, STR 9R.  REMOVED AND REPLACED WEB IAW SRM AND DWG.
